# SDR AALA202112139007

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A300*
- Aircraft serial: 6427
- Aircraft time: 22,047 hours, 8,696 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Disengaged
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 3L DOOR CAME OFF ITS HINGES. RESEATED SPRING-LOADED HINGE IN UPPER FRAME IAW AMM 25-40-00, OPS CHECK GOOD.
